# SDR REXA2021060700413

- Difficulty date: May 28, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Diaphragm
- Part number: CC670392055
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FAIRING DIAPHRAGM ASSEMBLY HAS APPROX 3"" CRACK IN FLANGE.  REMOVED & REPLACED LH MLG DIAPHRAGM ASSY P/N:CC670-39205-5 IAW CRJ 900 SRM 51-41-02-001-001-A01 & 51-42-16-001-001-A01.
